Which of the following drugs has most likely caused these findings? - ProProfs Discuss
Topics
Products
Follow Us:

Which of the following drugs has most likely caused these findings?
A 47-year-old man with a non-Hodgkin’s lymphoma is being treated with CHOP (cyclophosphamide, doxorubicin, vincristine, and prednisone) and rituximab. He is in the clinic to receive his four cycles of CHOP. Physical examination reveals tachycardia, shortness of breath, neck vein distension, pulmonary rales and ankle edema.



A. Cyclophosphamide
B. Doxorubicin
C. Prednisone
D. Vincristine
E. Rituximab
Asked by Adeline, Last updated: Dec 18, 2019

+ Answer
Request

1 Answer

John Smith

John Smith

Answered Sep 09, 2016

Doxorubicin-answer: bthe chop regimen has been considered the best treatment in terms of initial therapy for patient withdiffuse non-hodgkins lymphoma. recently it has been shown that the combination of chop withrituximab results in improved response rates, disease-free survivals and overall survivals compared withchop chemotherapy alone.the signs and symptoms of the patient strongly suggest the diagnosis of cardiac failure. anthracyclines(doxorubicin, daunorubicin, idarubicin, etc.) are the anticancer drugs that have the highest risk of cardiactoxicity. they can cause a dose dependent dilated cardiomyopathy associated with a potentially fatalcardiac failure. this toxicity appears to result from increased production of free radicals within themyocardium.a, c, d, e) these drugs have a low (cyclophosphamide ) or negligible risk of cardiac toxicityother anticancer drugs that can cause some cardiac toxicity include fluorouracil, paclitaxel andtrastuzumab.
 

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.